# SDR UPS08852628

- Difficulty date: July 2, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PRE-DEPARTURE CK, EMERGENCY EXIT LIGHT CK FAILED. FOUND SW IN ON  POSITION.  REPLACED AND TESTED BATTERY PACK IAW 33-50-01-2 CKS OK.
